What happens to the body when the viral load goes up
Sep 10, 2005
Medication is no longer being used and viral load is going up now past 677m can not find anything that tells me what happens to the body when this goes higher than 999m
Response from Dr. Holodniy
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With An Undetectable Bottom
- Can I Do The Master Colon Cleanse While Taking Hiv Medications?
- Is Eczema A Sign Of Hiv?
- Are Throat Infection And Ear Infection Signs Of Hiv?
- How Many Time Does It Take To Have Sex With A Person Hiv Positive For You To Get It?
- Hepatitis C Transmission In Lesbian Sexual Contact
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.